Doctor insights on:
Multistix 9 Medication
I have been on cardiazem (diltiazem) for nine days. Today my blood pressure was the highest ever 172/95. Could it be from the medication?
Im craving for salt and my legs get hot at night, I have low cortisol level n have been on medication for nine months why?
Salt craving: Your salt craving is natural for cortisol deficiency. Cortisol replacement is essential and it must be adequate. The med used has to have salt retaining actions. Some require a second med, such as fludrocortisone. Rediscuss with your doc the adequacy of your med. Ask for blood testing to check sodium and potassium levels. Hot legs require doc evaluation too. Suggests nerve problem. ...Read moreSee 1 more doctor answer
I have consumed Augmentin Duo 625 twice a day for nine days resulting in rectal bleeding at night. I have stopped medication. What next?
My spouse takes nine pot citrate ER tabs 100's 10meq daily to prevent kidney stones. Is there an alternative medication that is less onerous.
Here are some…: Thus far, potassium citrate has remained the most tolerable, available drug for urinary stone prevention. To make potassium citrate more palatable or tolerable, you may adjust its dose under professional guidance. Besides, maintaining a daily urinary output > 2500 mL and decreasing oral consumption of salt, red meat, & dairy products by some 50% are essential. ...Read more
Hi, I am nine weeks pregnant, and I am struggling with fatigue, nausea , bloating, and mild headaches, please advise on any over the counter medication that I can get, that is safe for the baby?
Good question: Any medication taken during pregnancy is a potential risk, but medications in category B have been shown to cause no risk to fetus in controlled studies. Acetaminophen and antacids like Mylanta or Tums are both in that category. Get lots of rest. Drink a lot of fluids as your blood volume is increasing, and eat frequent small portions ofbland foods like crackers. Congratulations ...Read more
I had a bad drug abuse and have been clean for nine months. What are some things to help keep me in the right track?
Exercise, 12 step: Staying active, relying on your support network, 12 step programs and sponsors if that works for you, psychotherapy, treatment of any underlying psychiatric illness, like depression or anxiety. Furthermore, regular exercise, yoga, and meditation can indirectly help with mood, stress tolerance, and mindfulness. ...Read more
Could the drug isonizide cause peripheral neuropathy years later? I took it for nine months because of exposure to tuberculosis. I do not have tb.
Im trying to go to sleep but it feels like if my left arm is trying to go numb when I begin to fall asleep. I've noticed an increase in blood pressure since like about nine oclock the reading is 140/85. No chest pain though. Could this be a drug interacti
Position related: Hard to know without the medication you are on. Usually when the arm begins to going on in his position related. Do you have your left arm up over your head or are you laying on it as that is usually the cause. Your blood pressure isn't high enough to worry about tonight so i would try to get back to sleep. Try sleeping with your arm down at your side. ...Read moreSee 1 more doctor answer
Platform shoes: If you entered puberty the same time as your friends & your bone maturity is that of an 18 yo there is little you can do to increase your height.A single x-ray of your left hand can be assessed for bone maturity.If 18, you are almost done growing, if bony maturity is more like 15 you might grow an additional couple of inches.Medicines won't help if the growth centers are closed/finished. ...Read moreSee 1 more doctor answer
Not effective: Medications start losing effectiveness once they expire. It is just like food which starys to degrade or spoil after the expiration date. It is a good idea only to take meds before the expiration date. Hope this helps! ...Read more
Latuda (lurasidone)?: I'm not sure, but might you have mis-spelled something and actually mean latuda (lurasidone)? This is an atypical antipsychotic medication, often used in bipolar i disorder (especially bipolar depression) and schizophrenia with hallucinations, delusions, and thought disorder. ...Read moreSee 1 more doctor answer